# SDR CALA2011060900427

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 41,605 hours, 7,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D71702030
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AILSE PATH LIGHTING INOP ROWS 10-15 BOTH SIDES.  REPLACED BLOWN FUSE IN POWER SUPPLY M6757 FOR AILSE LIGHTS.  REF W/D 33-51-18 PG1 SHEET 2.  OP CHECKS GOOD.
